# SDR SCNA20221003117

- Difficulty date: June 23, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-8
- Aircraft serial: 42083
- Aircraft time: 12,393 hours, 5,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 681052:  L2 DOOR EMERGENCY LIGHT INOP   RESOLUTION:  R&R LIGHT LAMP AND BONDING PER AMM 33-51-04-960-802.
